# SDR DALA2025110408051

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,202 hours, 28,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.   ADJUSTED GIRT BAR AS PER B757 AMM 52-11. OPS CHECK GOOD. (7973518)
